Skip to Content

I had a lupron injection nearly 3 weeks ago - NO side effect yet - when will they kick in - if ever?

Responses (2)

kaismama 13 Feb 2015

You should probably thank God that you are one of the lucky ones. If you were going to have side effects they would have started by now.

chuck1957 13 Feb 2015

Frank as said earlier your lucky most the time the side effects are the first thing to kick in and as far as when well it kick in that well be known by the blood test the doctor takes as it says here in this copy and paste with hormone there really is no for sure time..Your symptoms may become temporarily worse as your hormones adjust when you first start using Lupron. For best results, keep using the medication as instructed by your doctor. Your condition should eventually improve with continued use of leuprolide.So that is what it says about when it kicks in Chuck1957 When you have to go in for a blood test that would be a good question for the doctor...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions